Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Divisors and eider sparks of atomic sections
Autore:
Harvey, FR; Zweck, J;
Indirizzi:
Rice Univ, Dept Math, Houston, TX 77005 USA Rice Univ Houston TX USA 77005 ice Univ, Dept Math, Houston, TX 77005 USA Univ Maryland Baltimore Cty, Dept Math, Baltimore, MD 21250 USA Univ Maryland Baltimore Cty Baltimore MD USA 21250 altimore, MD 21250 USA
Titolo Testata:
INDIANA UNIVERSITY MATHEMATICS JOURNAL
fascicolo: 1, volume: 50, anno: 2001,
pagine: 243 - 298
SICI:
0022-2518(200121)50:1<243:DAESOA>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
22
Recensione:
Indirizzi per estratti:
Indirizzo: Harvey, FR Rice Univ, Dept Math, Houston, TX 77005 USA Rice Univ Houston TX USA 77005 ept Math, Houston, TX 77005 USA
Citazione:
F.R. Harvey e J. Zweck, "Divisors and eider sparks of atomic sections", INDI MATH J, 50(1), 2001, pp. 243-298

Abstract

The purpose of this paper is twofold. The first purpose is to give a simple treatment of the basic theory of atomic sections and their zero currents or divisors. This theory (see [HS, HL1]) places the classical theory of characteristic classes on a new and more general analytic footing based on de Rham currents and geometric measure theory. The second purpose is to discuss an instance of the Cheeger-Simons theory of differential characters from this analytic perspective.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/09/20 alle ore 20:40:15